# SDR A6WA201140254

- Difficulty date: March 1, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,795 hours, 16,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE ON PAX DOOR STAIRS SIDE PANEL CRACKED AT PULLEY MOUNT.  REMOVED CRACKED SECTION OF DRAG ANGLE AND SPLICED IN NEW SECTION IAW B/A REO 601R-52-11-513, REV A.
